Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235800] of Robert Calderbank

Papers Published

  1. Calderbank, AR, Covering radius and the chromatic number of Kneser graphs, Journal of Combinatorial Theory, Series A, vol. 54 no. 1 (1990), pp. 129-131, ISSN 0097-3165 [doi]
    (last updated on 2017/12/18)

    Abstract:
    Let C be a binary linear code with covering radius R and let C0 be a subcode of C with codimension i. We prove that the covering radius R0 of C satisfies R0 ≤ 2R + 2i - 1, by setting up a graph coloring problem involving Kneser graphs. © 1990.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320